Algebraisch-Zahlentheoretische Betrachtungen Über Ringe. II

L. Rédei Szeged, (Ungarn) T. Szele Szeged, (Ungarn)

TBD mathscidoc:1701.33994

Acta Mathematica, 82, (1), 209-241, 1950.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 61 downloads ] [ 0 comments ]
@inproceedings{l.1950algebraisch-zahlentheoretische,
  title={Algebraisch-Zahlentheoretische Betrachtungen Über Ringe. II},
  author={L. Rédei, and T. Szele},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203127284879703},
  booktitle={Acta Mathematica},
  volume={82},
  number={1},
  pages={209-241},
  year={1950},
}
L. Rédei, and T. Szele. Algebraisch-Zahlentheoretische Betrachtungen Über Ringe. II. 1950. Vol. 82. In Acta Mathematica. pp.209-241. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203127284879703.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved